Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Lemsip Max All in One Lemon 8 Sachets

£1.00

14 in stock

  • Non-Drowsy
  • Contains Paracetamol
SKU: MedRoom 070882 Categories: , ,

Features For fever, head & body aches, blocked nose, sore throat and chesty coughs Contains paracetamol Safety Warning Do not take more medicine than the label tells you to. Warnings Please read the enclosed leaflet before taking the product. You should ask your pharmacist before taking this product if you are pregnant. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persists consult your doctor.

Additional information

Weight 0.038 kg
Dimensions 7.7 × 2.5 × 9.2 cm

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Main Menu

Lemsip Max All in One Lemon 8 Sachets